MathSciNet Relay Station
MathSciNet bibliographic data
MR2327750 65L10
Rao, S. Chandra Sekhara; Kumar, Mukesh Optimal B-spline collocation method for self-adjoint singularly perturbed boundary value problems. Appl. Math. Comput. 188 (2007), no. 1, 749–761.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement